# SDR 2021FA0000160

- Difficulty date: May 13, 2021
- Submitted: June 1, 2021
- Operation: General aviation
- Aircraft: N5219E
- Make and model: Cessna T206H
- Aircraft serial: T20608383
- Aircraft time: 4,893 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 434 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 40B287487
- Condition: Cracked
- Location: Engine
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION OF THE ENGINE, THE TECHNICIAN DISCOVERED A CRACK IN THE #5 CYLINDER EXHAUST TO RISER WELD.
